Hi there. I don t use meth but I have in the past and suffered various acne issues. Currently however, I tried using legal stimulants and energy drinks to help me stay up for a new overnights job. (mistake!!) About four days ago I had a minor issue where I picked at an area directly between my eyes, on the bridge of my nose. If it helps any, essentially i thought at the time I was popping, individually, a cluster of zits and I probably pursued this to the point where I was squeezing hair follicles or my pores or something, but obviously the surface of my skin was scraped off in that small area before I came to my senses. The resulting wound is about the size of a iris of an eyeball and you can see little bumps which I assume are my pores exposed. Well, I am in the food service industry and this resulting strange type of wound is awkward and it s likely grossing people out. I realize not using the stimulants is the cure and that s completed but i d like to know what non-prescription medications or ways to treat this are most effective or also maybe common things people try but ends up making it worse- for example over-washing with harsh soaps or the traditional picking. One last thing, each day when after I shower if i even run a towel over the spot, the scab-type tissue which has softened up in the water will completely and painlessly wipe off, leaving it looking much much better. But since it four days later I m thinking that every time i do that I m simply starting all over again. But i tell ya, the scab on this particular thing gets ridiculous looking and so its very tempting to use the towel to smooth it back out. Please help and thanks!
Is there a non-prescription alternative to Prednisolone ? I am currently taking a five day course of 40mg once daily to overcome a chest infection, in conjunction with an antibiotic. The relief from back and knee pain and other joint stiffness is wonderful and I should like to be able to achieve this effect more frequently.
i have been diagnoised with A.A.D and been put on ritalin 20 mg. 3 times per day an d have been paying for it as i have not had insurance,, well now this month of april 01, 2014 been approved for michigan medicaid and now they want to put me on something that i am not aware of being comfortable with, i feel my dose of medication of ritalin has shown great progress in my ability to focus and use as directed , now can i continue with it and not change what i feel is working for my body and reject what a program of what they think i should be on,, as for it is government funded,my doctor is aware of my dose and is happy to know what he has helped me with is progress,,and i feel he is proceeding as for what the michigan medicaid has recommanded and not at his request, what do i do?
I recently had an ECG after an abnormal EKG. The ECG showed vent. rate 108bpm Sinus tachycardia, PR interval 158 ms, possible left atrial enlargement, QRS duration 88 ms , nonspecific ST abnormality, QT/QTc 368/493 ms, abnormal ECG, P-R-T axes 70 48 58 and prolonged QT. The cardiologist didn t seem very concerned and felt the abnormality was because of the medication I was taking - remeron for sleeping; I suffer from chronic insomnia. I have been on this medication for over two years and have never had any side effects or problems with it. In the past three-four months, however, I have been experiencing chest pains, some severe which is why I went to my physician to get the first EKG which showed a fast heart beat and was referred to the cardiologist for an ECG, EKG and a stress test. I was only on the treadmill for maybe 4 1/3 minutes before I experienced SOB and chest pains. They repeated the ECG and I was told it was abnormal and to discuss my medications with my psychiatrist and that I had nothing to worry about. When I see abnormal ECG, EKG and am taking nitro tablets with a family history of heart disease (father COPD, CHF and angioplasty; grandfather died of a heart attack), I have a tendency not to believe the doctor. I have not even been contacted by my physician for a follow-up visit. Should I be concerned. Cancer also runs in my family; my father died of colon, liver CA and I am breast cancer survivor. I d appreciate your comments. Should I seek another opinion? Thanks, Mary Kopco YYYY@YYYY I am a 61 y.o. white female, 137 lbs w/ hx of cancer (bilateral mastectomy and hysterectomy for CA of uterus), osteoporosis and osteoarthritis, high cholesterol (328), allergic to any statin drugs, being treated with Zetia 10 mg 1 x/day. Presently taking nitro tabs for chest pain, oxybutityn for overactive bladder, clonazepam 1mg 3x/day for anxiety and depression. I look forward to your response. Thank you.
Hi. I am a 43yr old female. I went in to an urgent care center 3 days ago after experiencing some really bad dizzy spells and headache. I have also been having problems with my ears. They did flush out my ears because of wax build up. They did an ekg because I do have high blood pressure. I am currently taking Bystolic and Hydrochlorothiazide for it. I was told they thought my symptoms were just vertigo I was experiencing and was prescribed Meclizine for vertigo and naproxen for the headache. I was also told my EKG was abnormal and that I should make an appointment with a cardiologist to follow up. I was given a copy and it said I had flipped T waves. It also said said inferior infarct of the heart should be considered. I have been experiencing the dizziness since. I really can t function at all. Last night I had a really bad dizzy spell along with nausea and just generally felt really bad. I had discomfort from my waist up that s just hard to explain. I laid down and waited for it to pass. It lasted a good half hour then it didn t go away completely but I was able to fall asleep. I have a long history of uncontrollable high blood pressure and heart disease does run very strong on my dads side. My grandfather died due to heart attack, 2 of my uncles have undergone several bypass surgeries and my dad had 6 bypasses done several years ago. I will be making an appointment with my cardiologist today but I a just really stressed thinking my symptoms could be something more serious than just vertigo. I would appreciate it if you could give me any information that would help calm my nerves a little. Thank you
I am a 35 year old male, non-smoker, non-drinker, not overweight, and in pretty good shape healthwise. A year ago I had way too much caffeine after being off of it for several months, and my heart rate and blood pressure skyrocketed. Since then, I have had continuous (daily) discomfort on the far left side of my chest, close to the armpit. Sometimes it radiates around the left nipple, then goes away. It is not painful, just annoying. I do not have trouble breathing. I have gone to a cardiologist and had MRI, EKG, ECG, treadmill, x-rays, and bloodwork done. All are negative for cardiac. Any idea what might cause this? I am leaning toward anxiety of some kind, though I have never been diagnosed with anxiety.
I had an ekg with left atrial abnormality , SR and t wave abnormalities. recentlu i have had cold hands and feet, head aches, intolerance with activity, dyspnea, lightheadedness, palpitaions, and intermittent decreased skin signs. at night i notice i get increased HR occasionally, occasionally my neck hurts onear my carotid and jugular area can they be related to this?
Hi my 15 year old daughter just had a ekg it came back with sinus bradycardia 45, ventricular conduction delay greater than 11 seconds and left axis deviation for age she is going to see a specialist but should I be concerned ... The doc suggested...
My uncle, Mr. Bidyanath XXXXXXX is getting fainted / senseless very frequently, at least twice a month. He has consulted several cardiologists and neurologists and have undergone numerous medical tests, including MRI of brain, echo-cardiography of...